Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 9, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 16, 2025, 12:19 AM CST for Hale County, Marengo County, Alabama. It was in force for 71 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2025, 12:19 AM CST (06:19 UTC)
- Expired
- Feb 16, 2025, 1:30 AM CST
- In force
- 71 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Hale County, AL, Marengo County, AL
The radar
The Birmingham radar (KBMX), 118 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 12:33 AM CST | TORNADO | 1 Wsw Moundville, AL | An EF0 tornado was confirmed in Moundville. Path length 1.62 miles and max winds of 75 mph. |
| Feb 16, 12:34 AM CST | TSTM WND DMG | 1 Nw Moundville Airport, AL | A tree was blown down onto a residence with people trapped. Status of injuries, if any, unknown at this time. |
| Feb 16, 12:43 AM CST | TSTM WND DMG | 1 N Harper Hill, AL | Trees down in various locations in northern Hale County. |
| Feb 16, 12:52 AM CST | TORNADO | 4 Ssw Cedarville, AL | *** 2 INJ *** An EF1 tornado downed numerous trees and damaged homes and outbuildings. |
| Feb 16, 12:52 AM CST | TORNADO | 4 Ssw Cedarville, AL | *** 2 INJ *** An EF1 tornado downed numerous trees and damaged homes and outbuildings. |
| Feb 16, 12:55 AM CST | TSTM WND DMG | 3 Nnw Laneville, AL | *** 2 INJ *** Structures heavily damaged on CR 10 with 2 minor injuries. Possible tornado. |
| Feb 16, 12:55 AM CST | TSTM WND DMG | 3 Nnw Laneville, AL | *** 2 INJ *** Structures heavily damaged on CR 10 with 2 minor injuries. Possible tornado. |
| Feb 16, 12:55 AM CST | TSTM WND DMG | 4 Sse Cedarville, AL | Many trees and power lines down in southern Hale County affecting CRs 10, 69, and 25. Possible tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 9:11 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
330
WUUS54 KBMX 160619
SVRBMX
ALC065-091-160730-
/O.NEW.KBMX.SV.W.0009.250216T0619Z-250216T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1219 AM CST Sun Feb 16 2025
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Marengo County in southwestern Alabama...
Hale County in west central Alabama...
* Until 130 AM CST.
* At 1218 AM CST, severe thunderstorms were located along a line
extending from near Jena to near Kinterbish, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Demopolis, Greensboro, Linden, Jefferson, Moundville, Thomaston,
Akron, Sweet Water, Newbern, Myrtlewood, Faunsdale, Dayton,
Nanafalia, Consul, Magnolia, Sawyerville, Wayne, Miller, Vineland,
and Arcola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 400 AM CST for central, south
central, southwestern and west central Alabama.
&&
LAT...LON 3228 8802 3231 8795 3243 8804 3259 8774
3276 8787 3289 8781 3289 8782 3301 8771
3300 8742 3283 8742 3265 8753 3231 8752
3227 8747 3213 8752 3213 8762 3199 8767
3200 8811
TIME...MOT...LOC 0618Z 274DEG 49KT 3313 8778 3234 8820
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
17/KLAWS3 follow-up statements
243
WWUS54 KBMX 160658
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1258 AM CST Sun Feb 16 2025
ALC065-091-160730-
/O.CON.KBMX.SV.W.0009.000000T0000Z-250216T0730Z/
Marengo AL-Hale AL-
1258 AM CST Sun Feb 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CST
FOR MARENGO AND CENTRAL HALE COUNTIES...
At 1257 AM CST, severe thunderstorms were located along a line
extending from Mertz to Miller, moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Demopolis, Greensboro, Linden, Thomaston, Sweet Water, Newbern,
Myrtlewood, Faunsdale, Dayton, Nanafalia, Consul, Surginer, Putnam,
Freddie Jones Field, Greensboro Municipal Airport, Shawnee, Pin Hook,
Magnolia, Wayne, and Miller.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CST for central, south
central, southwestern and west central Alabama.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3228 8802 3231 8795 3242 8786 3259 8774
3274 8770 3278 8764 3289 8756 3300 8752
3300 8742 3283 8742 3265 8753 3231 8752
3227 8747 3213 8752 3213 8762 3199 8767
3200 8811
TIME...MOT...LOC 0657Z 266DEG 47KT 3293 8738 3214 8781
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
17/KLAWS657
WWUS54 KBMX 160715
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
115 AM CST Sun Feb 16 2025
ALC065-160725-
/O.CAN.KBMX.SV.W.0009.000000T0000Z-250216T0730Z/
Hale AL-
115 AM CST Sun Feb 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HALE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CST for south central,
central and southwestern Alabama.
&&
LAT...LON 3200 8791 3248 8755 3248 8753 3231 8752
3227 8747 3227 8751 3225 8752 3213 8752
3213 8762 3199 8767
TIME...MOT...LOC 0715Z 274DEG 49KT 3291 8711 3212 8755
$$
ALC091-160730-
/O.CON.KBMX.SV.W.0009.000000T0000Z-250216T0730Z/
Marengo AL-
115 AM CST Sun Feb 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CST
FOR SOUTHEASTERN MARENGO COUNTY...
At 115 AM CST, severe thunderstorms were located along a line
extending from near West Centreville to 7 miles east of Magnolia,
moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Thomaston, Dayton, Shawnee, Consul, Magnolia, Wayne, Surginer,
Miller, Dixons Mill, Vineland, Octagon, Clayhill, and Nicholsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM CST for south central,
central and southwestern Alabama.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3200 8791 3248 8755 3248 8753 3231 8752
3227 8747 3227 8751 3225 8752 3213 8752
3213 8762 3199 8767
TIME...MOT...LOC 0715Z 274DEG 49KT 3291 8711 3212 8755
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
17/KLAWS459
WWUS54 KBMX 160720
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
120 AM CST Sun Feb 16 2025
ALC091-160730-
/O.EXP.KBMX.SV.W.0009.000000T0000Z-250216T0730Z/
Marengo AL-
120 AM CST Sun Feb 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARENGO COUNTY
WILL EXPIRE AT 130 AM CST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 600 AM CST for south central,
central and southwestern Alabama.
&&
LAT...LON 3200 8791 3248 8755 3248 8753 3231 8752
3227 8747 3227 8751 3225 8752 3213 8752
3213 8762 3199 8767
TIME...MOT...LOC 0720Z 274DEG 49KT 3291 8705 3212 8749
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 12:17 AM CST, 2 minutes earlier. Its key messages:
- Issued at 1102 PM CST THU FEB 15 2025
- Winter weather looks likely Tuesday night into Wednesday morning north of I-20. However, the impact window should only last a few hours past sunrise while the temperatures remain below freezing.
- Widespread freezing temperatures will return by Wednesday night, with overnight lows ranging in the 20s into the weekend.
Area forecast discussion, Feb 16, 12:17 AM CST, 2 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1217 AM CST Sun Feb 16 2025 ...New LONG TERM... .KEY MESSAGES... Issued at 1102 PM CST THU FEB 15 2025 - Winter weather looks likely Tuesday night into Wednesday morning north of I-20. However, the impact window should only last a few hours past sunrise while the temperatures remain below freezing. - Widespread freezing temperatures will return by Wednesday night, with overnight lows ranging in the 20s into the weekend. && .MESOSCALE UPDATE FOR SEVERE WEATHER... Issued at 0742 PM CST SAT FEB 15 2025 Several bands of supercells are developing across the ArkLaMiss, which are expected to quickly grow upscale into a squall line as a vigorous shortwave trough swings around to a neutral tilt. Greenville MS recently gusted to 67 mph. A wedge front remains in far northeastern portions of Central Alabama, but the rest of the forecast area remains well into the warm sector with dew points in the lower 60s. Mid to upper 60s dew points are located closer to the coast. A pocket of drier air aloft and some capping will keep us dry the next couple of hours. But low-level moisture will begin to surge ahead in advance of the line as it reaches the stateline shortly after 11 PM. A few experimental Warn on Forecast members indicate some cellular activity ahead of that, so will continue to advertise a start time of 10 PM for the threat. CAMs continue to indicate robust signatures of damaging winds despite relatively low CAPE values due to a very strong 65 to 70 kt 850mb LLJ, strong upper-level forcing/height falls, and strong low- level convergence. This in addition to strong gradient winds ahead of the line. Low-level shear and SRH will also be favorable for quickly developing QLCS tornadoes with 60 kts of 0-3km shear. The most favorable line orientation for QLCS tornado development would be any hint of a NW-SE orientation with outflow surges, though even north-south orientations could be favorable given the magnitude of the 0-3 km shear. Will additionally have a tornado threat with any supercells that develop and merge into the line, and will be watching closely for any development in eastern Louisiana and southern Mississippi in the next couple hours. Highest tornado threat will be in the far western counties and especially the southern counties, where the 65 dew points will be surging in. Make sure you have a way of getting warnings such as a weather radio that will wake you up, keep your phones off Do not Disturb, and consider going to your safe place even for a severe thunderstorm warning. 32/JDavis .SHORT TERM... (This afternoon through Sunday) Issued at 1239 PM CST SAT FEB 15 2025 A broad warm sector is beginning to develop across Central Alabama with the surface low currently deepening to our west over the ArkLaTex. The warm front is well to our north near the Tennessee Valley where the showers are currently located, so rain doesn't look to be much of a hindrance to heating this go around, but there is plenty of cloud cover to keep heating under control, and temperatures aloft are a bit on the warm side. Nonetheless, 60s dewpoints are beginning to advect northward now that surface winds are shifting to the south, and expect a broad pre-frontal zone of 500-800 J/kg of MLCAPE to develop by late this afternoon as the surface low begins to eject across the Midsouth. That doesn't sound like a lot, but wind fields will ramp up significantly this evening as the potent trough moves across the Southern Plains. The line of storms should reach our western counties as early as 9-10 PM as the LLJ increases to around 60-70 kts with eff. bulk shear values of similar magnitude. Forecast sounds indicate elongated, curved hodographs with high eff. SRH values of 400-600 m2/s2. Instability will be the limiting factor tonight but, given the dynamics, will be more than enough to support damaging straight line winds within bowing segments along the length of the line with chances for tornadoes embedded within the line. Some hi-res models are also indicating discrete cellular activity developing over Mississippi which could track into our southwestern counties. That's a bit more uncertain, but we will also be monitoring for that activity. The cold front and associated showers/storms will progress quickly across the area overnight. The total severe window for this event looks to only be around 6 to 8 hours. Severe potential should decrease with eastward extent, especially for locations in the northern half of the area, as instability begins to wane, but the risk looks to continue until the front moves into Georgia early tomorrow morning around 6 AM. The strong low-level flow will also contribute to breezy and gusty conditions overnight, and a Wind Advisory was issued for the entire forecast area until 12Z for non-thunderstorm wind gusts up to 35 mph. Flooding is not expected to be a concern due to the fast motion of this system, and rain amounts look to be around one inch or less. Temperatures may slowly fall during the day tomorrow as northwesterly flow develops behind the front and ushers in a cold airmass. Some locations in the north will hit the high temperature early in the morning before falling into the 40s by the afternoon. Some sprinkles may linger through midday, but expect cloud cover the decrease gradually through the afternoon as the upper-level trough pulls further away to the northeast. 86/Martin && .SHORT TERM... (This afternoon through Sunday) Issued at 1239 PM CST SAT FEB 15 2025 A broad warm sector is beginning to develop across Central Alabama with the surface low currently deepening to our west over the ArkLaTex. The warm front is well to our north near the Tennessee Valley where the showers are currently located, so rain doesn't look to be much of a hindrance to heating this go around, but there is plenty of cloud cover to keep heating under control, and temperatures aloft are a bit on the warm side. Nonetheless, 60s dewpoints are beginning to advect northward now that surface winds are shifting to the south, and expect a broad pre-frontal zone of 500-800 J/kg of MLCAPE to develop by late this afternoon as the surface low begins to eject across the Midsouth. That doesn't sound like a lot, but wind fields will ramp up significantly this evening as the potent trough moves across the Southern Plains. The line of storms should reach our western counties as early as 9-10 PM as the LLJ increases to around 60-70 kts with eff. bulk shear values of similar magnitude. Forecast sounds indicate elongated, curved hodographs with high eff. SRH values of 400-600 m2/s2. Instability will be the limiting factor tonight but, given the dynamics, will be more than enough to support damaging straight line winds within bowing segments along the length of the line with chances for tornadoes embedded within the line. Some hi-res models are also indicating discrete cellular activity developing over Mississippi which could track into our southwestern counties. That's a bit more uncertain, but we will also be monitoring for that activity. The cold front and associated showers/storms will progress quickly across the area overnight. The total severe window for this event looks to only be around 6 to 8 hours. Severe potential should decrease with eastward extent, especially for locations in the northern half of the area, as instability begins to wane, but the risk looks to continue until the front moves into Georgia early tomorrow morning around 6 AM. The strong low-level flow will also contribute to breezy and gusty conditions overnight, and a Wind Advisory was issued for the entire forecast area until 12Z for non-thunderstorm wind gusts up to 35 mph. Flooding is not expected to be a concern due to the fast motion of this system, and rain amounts look to be around one inch or less. Temperatures may slowly fall during the day tomorrow as northwesterly flow develops behind the front and ushers in a cold airmass. Some locations in the north will hit the high temperature early in the morning before falling into the 40s by the afternoon. Some sprinkles may linger through midday, but expect cloud cover the decrease gradually through the afternoon as the upper-level trough pulls further away to the northeast. 86/Martin && Previous long-term discussion: (Monday night through next Saturday) Issued at 1102 PM CST SAT FEB 15 2025 By the start of the long-term, the colder airmass should still be in place across the region, with overnight lows still hovering at, or slightly below freezing. However, temperatures will slightly begin to rebound into Wednesday, as SW flow returns to the region ahead of the next system. With that being said, the warm air advection with this SW flow won't be all the strong, and a lot of the warm air could be suppressed by moderate to heavy rainfall. This will assist in the winter weather chances in our northern zones, as temperatures here won't have a chance to get above freezing as the system moves in. Thankfully, the window for any kind of winter precipitation looks small, with temperatures quickly rebounding to above freezing between 10AM and Noon. This also means that any type of accumulation would be short lived, as afternoon highs could reach the mid-40s in many of these locations. Once this trough and cold front push through the region, very frigid temperatures will return to the region, as strong cold air advection works in. Lows into Thursday morning could drop into the teens, with them falling into the low-20s for most of the area. This is where lows will remain for the rest of the forecast period, with only a slight rebound possible into the weekend. Elsewhere, afternoon highs will range in the upper-30s and mid-40s, before rebounding into the upper-40s and mid-50s by the weekend as well. /44/ && .AVIATION... (06Z TAFS) Issued at 1059 PM CST SAT FEB 15 2025 A line of thunderstorms will move quickly eastward between 6z and 11z, with gusts briefly up to 50kts as the line moves through. Southerly winds ahead of the line will continue to gust to 30-35kts with medium chances of LLWS as well. Cigs will be predominately MVFR tonight and into Sunday, with MVFR lingering for much of the day Sunday behind the cold front. Winds will shift to westerly and eventually northwesterly. 32/JDavis && .FIRE WEATHER... MinRH values will drop behind the cold front by Monday, with values ranging in the mid 30% in the afternoon. However, these values will rebound into Wednesday ahead of the next system. Another 3/4-1 inch of rainfall will be possible with this midweek system, with MinRH values dropping dropping back into the Mid-30s by Thursday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 53 25 50 26 / 30 0 0 0 Anniston 56 27 50 28 / 30 0 0 0 Birmingham 53 28 50 30 / 20 0 0 0 Tuscaloosa 53 28 52 30 / 20 0 0 0 Calera 54 29 51 31 / 20 0 0 0 Auburn 58 30 52 32 / 30 0 0 0 Montgomery 59 30 54 32 / 20 0 0 0 Troy 60 30 55 32 / 30 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 9 AM CST this morning for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...86 LONG TERM..../44/ AVIATION...32
Hazardous weather outlook, Feb 15, 4:19 AM CST, 20 hours before
Hazardous Weather Outlook National Weather Service Birmingham AL 419 AM CST Sat Feb 15 2025 ALZ011>015-017>050-161330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 419 AM CST Sat Feb 15 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a level 2 to 3 risk, out of 5, for severe storms affecting central Alabama tonight. Threats include tornadoes and damaging, straight-line winds. This threat could begin as early as 9 pm in the western part of the state and end as late as 4 am in the eastern part of the state. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is needed for tonight.
In the hours before
Local storm report, Feb 15, 11:35 PM CST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1135 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM Tstm Wnd Dmg Bear Creek 34.26N 87.71W
02/15/2025 Marion AL Emergency Mngr
Trees down in the Bear Creek area.
&&
GMSLocal storm report, Feb 15, 11:57 PM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1157 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM Tstm Wnd Dmg 1 S Fayette 33.68N 87.84W
02/15/2025 Fayette AL Amateur Radio
A tree was blown down onto a house on 11th
Street in Fayette.
&&
GMSLocal storm report, Feb 16, 12:03 AM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1203 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM Tstm Wnd Dmg 2 SSE Star 33.65N 88.16W
02/15/2025 Lamar AL Public
A tree was snapped and then fell onto a car
along CR 10 near Millport.
&&
GMSLocal storm report, Feb 16, 12:05 AM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1205 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM Tstm Wnd Dmg 4 WNW Hubbertville 33.86N 87.80W
02/15/2025 Fayette AL Public
Trees and power lines down along County Road
87.
&&
GMSLocal storm report, Feb 16, 12:18 AM CST, 1 minute before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1218 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM Tstm Wnd Dmg Bevill State College Fa 33.72N 87.82W
02/15/2025 Fayette AL Public
Siding was blown off the side of a house.
&&
GMSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 10:36 PM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 54 min |
| Feb 15, 10:44 PM CST | Tornado Warning | BMX | Marion | 26 min |
| Feb 15, 11:26 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens | 64 min |
| Feb 15, 11:36 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 24 min |
| Feb 15, 11:38 PM CST | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 45 min |
| Feb 15, 11:46 PM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 59 min |
| Feb 15, 11:46 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa, Walker | 74 min |
| Feb 16, 12:14 AM CST | Tornado Warning | BMX | Greene, Sumter | 46 min |
| Feb 16, 12:19 AM CST | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 41 min |
| Feb 16, 12:25 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 67 min |
| Feb 16, 12:42 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Perry | 58 min |
| Feb 16, 12:42 AM CST | Tornado Warning | BMX | Hale | 33 min |
| Feb 16, 12:52 AM CST | Severe Thunderstorm Warning | BMX | Etowah, St. Clair, Shelby | 68 min |
| Feb 16, 12:53 AM CST | Tornado Warning | BMX | Perry | 52 min |
| Feb 16, 1:06 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Dallas | 69 min |
| Feb 16, 1:23 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Talladega | 67 min |
| Feb 16, 1:29 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 76 min |
| Feb 16, 1:43 AM CST | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 77 min |
| Feb 16, 1:56 AM CST | Tornado Warning | BMX | Coosa | 19 min |
| Feb 16, 1:58 AM CST | Severe Thunderstorm Warning | BMX | Clay, Cleburne | 62 min |
| Feb 16, 2:06 AM CST | Severe Thunderstorm Warning | BMX | Montgomery | 69 min |
| Feb 16, 2:14 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph, Tallapoosa | 76 min |
| Feb 16, 2:35 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Chambers, Lee, Macon, Pike | 72 min |
| Feb 16, 2:43 AM CST | Tornado Warning | BMX | Lee, Tallapoosa | 16 min |
| Feb 16, 2:48 AM CST | Tornado Warning | BMX | Macon | 42 min |
| Feb 16, 3:14 AM CST | Severe Thunderstorm Warning | BMX | Barbour, Russell | 76 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.